research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Generalized Spline Method for Integro-Differential Equations of Fractional Order

Authors: Nabaa N. Hasan --- Doaa A. Hussien
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 2C Pages: 1093-1099
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In This paper the generalized spline method and Caputo differential operator are applied to solve linear fractional integro-differential equations of the second kind. Comparison of the applied method with exact solutions reveals that the method is tremendously effective

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2018 (1)